Record:   Prev Next
書名 Probability and mathematical statistics / Institute of Mathematics, Polish Academy of Sciences
出版項 Wrocław : Polish Scientific Publishers, c1980-
國際標準期刊編號 0208-4147
book jacket

館藏地統計所圖書館
Lib. Has19(1999- )
最新收到: 2019 v.39 no.1

身份 EX-302 
館藏地數學所圖書室
Lib. Has6(1985)-36(2016)-
最新收到: 2019 v.39 no.1

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.6-7 (1985-86)    館內使用    30340100207665
 數學所圖書室  v.8-9 (1987-88)    館內使用    30340100207673
 數學所圖書室  v.10 (1989)    館內使用    30340100207681
 數學所圖書室  v.11 (1990)    館內使用    30340100207699
 數學所圖書室  v.12 (1991)    館內使用    30340100207707
 數學所圖書室  v.13 (1992)    館內使用    30340100207715
 數學所圖書室  v.14 (1993)    館內使用    30340100267073
 數學所圖書室  v.15 (1995)    館內使用    30340100267081
 數學所圖書室  v.16 (1996)    館內使用    30340100275043
 數學所圖書室  v.17 (1997)    館內使用    30340100287311

說明 v. : ill. ; 24 cm
Vol. 1, fasc. 1-
附註 Title from cover
Mathematical reviews 0025-5629
English, French, German or Russian; abstracts in English
主題 Probabilities -- Periodicals
Mathematical statistics -- Periodicals
Alt Author Instytut Matematyczny (Polska Akademia Nauk)
Unif Title Probability and mathematical statistics (Instytut Matematyczny (Polska Akademia Nauk))
Alt Title Probab. math. stat
Record:   Prev Next